MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT

BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Model Number FEM07060
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The device has not been returned to the manufacturer for evaluation.However, a photo was provided for review.The investigation of the reported event is currently underway.Expiration date: 09/2024.
 
Event or Problem Description
It was reported that during a stent placement procedure, the stent was allegedly found to be detached on the shaft.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.Investigation summary: no sample was available for evaluation.The submitted pictures show a fractured outer sheath on the delivery system close to the handle.It was known that procedure was conducted sheathless.Based on the provided information, the investigation is closed with a confirmation for outer sheath fracture.A definite root cause for the reported event could not be determined based upon the available information.Labeling review: in reviewing the relevant labeling, it was found that the instructions for use sufficiently address the potential risks.The instructions for use state: 'if unusual resistance or high deployment force is encountered during stent graft deployment, abort the procedure, remove the delivery system and use an alternative device.' regarding preparation of the device the instructions for use state that 'prior to loading the endovascular system over a guide wire, both ports must be flushed with sterile saline (.).Flushing these lumens will also facilitate stent graft deployment.' the instructions for use further state: 'prior to stent graft deployment (.), ensure that the proximal (inflow) stent graft end is positioned in a straight section of the lumen to reduce the risk of increased deployment forces and possible endovascular system failure.' and 'ensure the delivery catheter is straight (.).' regarding accessories the instructions for use states: 'prepare a stiff 0.035" guidewire per its instructions for use and advance the guidewire under fluoroscopy to the target location.The use of an appropriately sized introducer sheath is recommended.'; the packaging pictograms indicate an introducer size of 8f and a 0.035" guidewire.H10: d4 (expiration date: 09/2024), g3, h6 (device).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe 85281
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key15859706
Report Number2020394-2022-00922
Device Sequence Number5982529
Product Code PFV
UDI-Device Identifier04049519008448
UDI-Public(01)04049519008448
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P130029
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFEM07060
Device Catalogue NumberFEM07060
Device Lot NumberANFW1287
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/28/2022
Supplement Date Received by Manufacturer12/15/2022
Initial Report FDA Received Date11/24/2022
Supplement Report FDA Received Date01/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown